Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 25, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Mar 4, 2011, 3:58 PM EST. It took effect at Mar 4, 2011, 11:00 PM EST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2011, 3:58 PM EST (20:58 UTC)
- In effect from
- Mar 4, 2011, 11:00 PM EST
- Expired
- Mar 6, 2011, 3:46 AM EST
- In force
- 29 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
703 WHUS73 KAPX 042058 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 358 PM EST FRI MAR 4 2011 LMZ323-342-344>346-050500- /O.NEW.KAPX.SC.Y.0025.110305T0400Z-110306T0400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 358 PM EST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
6 follow-up statements
587 WHUS73 KAPX 050226 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 926 PM EST FRI MAR 4 2011 LMZ323-342-344>346-051030- /O.CON.KAPX.SC.Y.0025.110305T0400Z-110306T0400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 926 PM EST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST SATURDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
431 WHUS73 KAPX 050904 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 404 AM EST SAT MAR 5 2011 LMZ323-342-344>346-051715- /O.CON.KAPX.SC.Y.0025.000000T0000Z-110306T0400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 404 AM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
750 WHUS73 KAPX 051554 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1054 AM EST SAT MAR 5 2011 LMZ323-342-344>346-060000- /O.CON.KAPX.SC.Y.0025.000000T0000Z-110306T0400Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1054 AM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
258 WHUS73 KAPX 052120 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 420 PM EST SAT MAR 5 2011 LMZ323-342-344>346-060530- /O.EXT.KAPX.SC.Y.0025.000000T0000Z-110306T1000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 420 PM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
915 WHUS73 KAPX 060323 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1023 PM EST SAT MAR 5 2011 LMZ323-342-344>346-061000- /O.CON.KAPX.SC.Y.0025.000000T0000Z-110306T1000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1023 PM EST SAT MAR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
475 WHUS73 KAPX 060846 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 346 AM EST SUN MAR 6 2011 LMZ323-342-344>346-061000- /O.CAN.KAPX.SC.Y.0025.000000T0000Z-110306T1000Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 346 AM EST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL SUBSIDE QUICKLY THROUGH THE MORNING HOURS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 1:04 PM EST, 2 hours 54 minutes earlier.
Area forecast discussion, Mar 4, 1:04 PM EST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
104 PM EST FRI MAR 4 2011
.SYNOPSIS.../ISSUED AT 1121 AM/
LOW PRESSURE DIGGING INTO THE GREAT LAKES REGION FROM THE CENTRAL
PLAINS...ALONG WITH WARM AIR ALOFT WILL BRING A MIX OF SNOW...SLEET
AND FREEZING RAIN TO NORTHERN MICHIGAN THROUGH THIS MORNING. THE
MIXED PRECIPITATION...AND SNOW WILL CONTINUE INTO THIS
AFTERNOON...WITH A CHANGEOVER TO RAIN EXPECTED MAINLY SOUTH OF M-72.
THE RAIN IS THEN EXPECTED TO MIX WITH SNOW FRIDAY NIGHT...UNTIL IT
TURNS TO ALL SNOW BY SATURDAY MORNING. FAIR WEATHER WILL RETURN
SUNDAY THROUGH TUESDAY...WITH WELCOMED SEASONABLE TEMPERATURES.
LOCKER/SCHWARTZ
&&
.SHORT TERM.../ISSUED AT 1121 AM/...THIS AFTERNOON
AREA OF PREDOMINATELY SNOW WAS OVER THE REGION NORTH OF M-72 THIS
MORNING, AND FREEZING RAIN/DRIZZLE SOUTH OF M-72. THERE IS A MIX
OF THERE IS A MIX OF SNOW, SLEET, FREEZING RAIN ON EITHER SIDE OF
M-72 SO FAR. ANALYSIS OF THE REGION SHOWED AN INVERTED SFC TROUGH
THAT STRETCHED NORTH OF THE LOW IN KANSAS THROUGH LAKE SUPERIOR.
THIS IS SLOWLY MOVING THROUGH EASTERN WISCONSIN AND WILL CROSS
LAKE MICHIGAN DURING THE AFTERNOON. IN THE MEANTIME, THE SFC
STREAMLINE ANALYSIS SHOWED THAT ABOVE FREEZING SFC TEMPERATURES
WERE WORKING THEIR WAY NORTHWEST OUT OF SE LOWER AND INTO NC
LOWER. WITH THE INVERTED TROUGH TO THE WEST, AND MOVING OUR WAY,
THE WINTRY MIX WILL CONTINUE INTO THE AFTERNOON, ESPECIALLY
CONSIDERING THAT THE KGRB 12Z SOUNDING SHOWED A SATURATED LOWER
PORTION OF THE PROFILE. THIS LEAD TO THE LESS DRIZZLE AND MORE
SNOW THIS MORNING. THE QUESTION, HOWEVER, WILL BE WHETHER THE WARM
SFC AIR WILL GET INTO THE SE PORTION OF THE FORECAST AREA AND
CHANGE THE FZRA TO RA. THE SHORT ANSWER, PORTIONS OF IT. WITH THE
KIKW AND KMBS AT OR ABOVE FREEZING THE WARMER AIR SHOULD BEGIN TO
CHANGE THE FZRA TO RA FROM KHTL TO KOSC AROUND 18Z. AFTER THAT
HOWEVER, IT LOOKS LIKE THE WARM AIR WON'T MAKE MUCH OF AN
ADVANCEMENT NORTH AS THE INVERTED TROUGH WILL TURN THE WINDS TO
THE NW BEHIND IT AS IT CROSSES N MICHIGAN AND BEGIN TO CHANGE THE
PRECIPITATION TO SNOW BEFORE ENDING IN THE EVENING. SO THE WINTER
ADVISORY LOOKS GOOD, WITH THE ICE ACCUMULATION LOOKING TO BE
BETWEEN 0.1" AND 0.25" ALONG THE M-55 CORRIDOR, EXCEPT EAST OF
I-75 WHERE THE WARM AIR WILL STOP THE FZ.
JSL
&&
.LONG TERM.../ISSUED AT 400 AM/...TONIGHT AND BEYOND
FAIRLY COMPLEX SCENARIO CONTINUES TO UNFOLD THRU SATURDAY. AS HAS
BEEN ADVERTISED...NORTHERN AND SOUTHERN STREAM SHORTWAVES WILL GET A
CHANCE TO AT LEAST PARTIALLY PHASE. THE RESULTING UPPER TROF WILL
CROSS THE OHIO VALLEY/EASTERN LAKES SAT NIGHT. AN ASSOCIATED SURFACE
LOW WILL MOVE SLOWLY FROM NORTHERN INDIANA (SAT MORNING) TO EASTERN
LAKE ONTARIO (SUNDAY MORNING). PRECIP WILL REMAIN A THREAT UNTIL THE
UPPER TROF PASSES...WITH QUIETER BUT COLDER WX FOR THE TAIL END OF
THE WEEKEND.
MODEL DIFFERENCES ARE A BIGGER DEAL DOWNSTREAM OF HERE...BUT STILL
EXIST...WITH THE NAM BEING NOTICEABLY SLOWER TO KICK THE UPPER TROF
THRU. THE GFS PROVIDES FOR BETTER CONTINUITY WITH EARLIER FORECASTS.
TONIGHT...SURFACE WAVE CLOSES OFF IN CENTRAL IL IN THE EVENING...
MOVING TO NEAR FT WAYNE BY MORNING. WARM ADVECTION WILL COME TO A
HALT IN THE EVENING...AS NE-ERLY 1000-850MB FLOW DEVELOPS. PRECIP
WILL TURN BACK TO SN AT APN/TVC BY MIDNIGHT...PERHAPS PASSING THRU
PL ON THE WAY. HTL/OSC WILL BE RAIN THRU THE EVENING...TURNING BACK
TO SNOW OVERNIGHT (AND IN OSC ONLY VERY LATE). DRIER AIR WILL SLOWLY
BE INTRUDING FROM THE NW...AND EXPECT EASTERN UPPER TO BE ON THE DRY
SIDE THRU THE NIGHT...AND FAR NORTHERN LOWER DRYING OVERNIGHT.
NAM/GFS BOTH PAINT AN IMPRESSIVE SLUG OF QPF (IN EXCESS OF 0.50
INCH) IN CENTRAL LOWER DURING THE NIGHT...IN THE 850-700MB
DEFORMATION AXIS NORTH OF THE DEVELOPING SURFACE LOW AND ASSOCIATED
SHARPENING SURFACE TROF. GIVEN IT/S LOCATIONS...THE VAST MAJORITY OF
THIS SHOULD FALL AS RAIN. A BROAD SWATH OF 1-1.5 INCHES OF SNOW...
SOUTH OF PLN AND NW OF OSC/STANDISH...SHOULD COVER THINGS.
SATURDAY...SURFACE LOW WILL LIFT SLOWLY NE-WARD TOWARD HAMILTON
ONTARIO. BACK EDGE OF DEEPER MOISTURE WILL STALL FOR MOST OF THE
DAY...KEEPING THE SE 2/3DS OF THE FORECAST AREA UNDER AT LEAST A
CHANCE OF SNOW. HIGHEST POPS NEAR SAGINAW BAY...WILL KICK UP TO 50
POPS DOWN THERE BUT AVOID LIKELY FOR NOW. PLENTY OF CLOUD
COVER...EVEN ACROSS THE NORTH. WITH THOSE CLOUDS AND COLD ADVECTION
ONGOING...WILL LEAN TOWARD THE COLDER SIDE OF GUIDANCE...WITH MAX
TEMPS MAINLY IN THE 20S TO NEAR 30.
SAT NIGHT/SUNDAY...SURFACE LOW WILL MOVE DOWN THE LOWER LAKES AND ST
LAWRENCE VALLEY. LOW LEVEL CYCLONIC FLOW WILL LINGER INTO SAT
NIGHT...THEN GET OVERWHELMED BY A N-S SURFACE RIDGE AXIS THAT BUILDS
INTO MI ON SUNDAY. 850MB TEMPS WILL BOTTOM OUT MIDDAY SUNDAY FROM
-14C NORTH TO -9C SOUTH. WITH DEEPER MOISTURE PULLING OUT (EVEN IN
THE SLOWER NAM)...FEEL REASONABLY COMFORTABLE IN REDUCING POPS FOR
SYNOPTIC PRECIP SAT NIGHT/SUNDAY MORNING. MAY BE SMALL WINDOW FOR
WEAK LAKE EFFECT SNOW IN N/NNW FLOW SNOWBELTS LATE SAT NIGHT INTO
SUNDAY MORNING...BEFORE RIDGING REALLY BUILDS IN. WILL ADD A SMALL
CHANCE OF -SHSN TO LATE SAT NIGHT ONLY FOR NOW. PARTIAL CLEARING
WILL BE SEEN LATE SAT NIGHT...GIVING WAY TO A PARTLY TO PERHAPS
MOSTLY SUNNY SUNDAY. MIN TEMPS SINGLE DIGITS AND TEENS. MAX TEMPS
UPPER TEENS TO MID 20S.
REST OF THE FORECAST...MAIN FEATURE IN THE EXTENDED CONTINUES TO BE
A WELL-DEVELOPED CYCLONE PROGGED TO CROSS THE NORTHERN LAKES WED
NIGHT. MODEL AGREEMENT IS PRETTY GOOD FOR A DAY 5-6 FEATURE (MUCH
BETTER THAN THE PRESENT SYSTEM)...AND SEE NO NEED TO CHANGE THE
MIXED PRECIP IN THE FORECAST FROM TUESDAY NIGHT ONWARD. WX WILL BE
QUIET WITH SLOWLY MODERATING TEMPS UP TIL THEN...THOUGH WITH SOME
CONCERNS THAT TEMPS WILL NOT RECOVER QUITE AS QUICKLY AS CURRENTLY
FORECAST.
JZ
&&
.MARINE.../ISSUED AT 400 AM/
A LOW PRESSURE SYSTEM WILL ORGANIZE TO OUR SOUTH TONIGHT...AND THEN
MOVE OFF TO THE EASTERN LAKES. WINDS WILL BE RELATIVELY BENIGN UNTIL
LATE TONIGHT...WHEN NORTHERLY WINDS BEHIND THE DEPARTING SYSTEM WILL
STRENGTHEN CONSIDERABLY. SMALL CRAFT ADVISORIES ARE A CERTAINTY...
AND GALES A DISTINCT POSSIBILITY. GIVEN EXPECTED ONSET TIME...JUST A
BIT TOO SOON TO POP A HEADLINE YET.
JZ
&&
.AVIATION.../ISSUED AT 1247 PM/...VALID FOR 18Z TAFS
INVERTED TROUGH IS PRODUCING AN AREA OF PRECIPITATION THAT IS
AFFECTING ALL OF THE TAF SITES IN N LOWER. TVC WILL CONTINUE WITH
A FZRA AND TRANSITION TO RA OVER THE NEXT HOUR OR TWO AS THE
TEMPERATURE THERE HAS GOTTEN TO FREEZING. APN IS IN THE COLDER
AIR, SO SNOW WILL BE PREDOMINATE, BUT AS IT HAS BEEN WITH STATIONS
PRECEDING IT, THERE WILL PROBABLY BE A MIX OF PL AND FZDZ THERE.
PLN IS FIRMLY ROOTED IN THE COLD AND IT LOOKS LIKE IT WILL REMAIN
ALL SNOW THROUGH THE EVENING. AS THE INVERTED TROUGH MOVES THROUGH
THE WIND WILL SHIFT TO THE NORTH AND THE PRECIPITATION WILL
TRANSITION BACK TO SNOW (IF IT WASN'T ALREADY) BEFORE ENDING
OVERNIGHT. EXPECT THAT THE CLOUDS WILL BEGIN TO BREAK AT PLN AND
MAYBE TVC BY 18Z/SAT.
JSL
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER WEATHER ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
MIZ020>036-041-042.
LM...NONE.
&&Hazardous weather outlook, Mar 4, 11:40 AM EST, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1140 AM EST FRI MAR 4 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 051200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1140 AM EST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT A WINTRY MIX OF PRECIPITATION WILL CONTINUE THIS AFTERNOON. LIGHT ICE ACCUMULATIONS ARE EXPECTED...MAINLY SOUTH OF M-72. SEE ONGOING WINTER WEATHER ADVISORIES FOR FURTHER DETAILS. RAIN AND SNOW WILL TURN BACK TO ALL SNOW TONIGHT...THOUGH WITH ONLY LIGHT ACCUMULATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY GALE FORCE GUSTS ARE POSSIBLE IN THE LAKE MICHIGAN NEARSHORE WATERS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE PASS ON WINTER WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. JZ/JSL
In the hours before
Local storm report, Mar 4, 10:21 AM EST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1021 AM EST FRI MAR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM SNOW DETOUR VILLAGE 45.99N 83.90W
03/04/2011 M6.0 INCH CHIPPEWA MI TRAINED SPOTTER
24 HR TOTAL THRU 10 AM.
&&
SCHWARTZLocal storm report, Mar 4, 11:15 AM EST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1115 AM EST FRI MAR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM FREEZING RAIN CADILLAC 44.25N 85.42W
03/04/2011 E0.00 INCH WEXFORD MI BROADCAST MEDIA
ROADS BECOMING ICE COVERED AND SLIPPERY. ONE QUARTER INCH
OF SLEET.
0856 AM FREEZING RAIN LAKE CITY 44.33N 85.21W
03/04/2011 E0.13 INCH MISSAUKEE MI TRAINED SPOTTER
AROUND 1/8 INCH OF ICE ACCUMULATION.
0856 AM FREEZING RAIN 1 SW MANISTEE 44.23N 86.34W
03/04/2011 M0.13 INCH MANISTEE MI TRAINED SPOTTER
1/8 INCH OF ICE ACCUMULATION.
0856 AM FREEZING RAIN CADILLAC 44.25N 85.42W
03/04/2011 E0.00 INCH WEXFORD MI BROADCAST MEDIA
ROADS BECOMING ICE COVERED WITH ONE QUARTER INCH OF
SLEET.
1000 AM SNOW DETOUR VILLAGE 45.99N 83.90W
03/04/2011 M6.0 INCH CHIPPEWA MI TRAINED SPOTTER
24 HR TOTAL THRU 10 AM.
1108 AM SNOW DETOUR VILLAGE 45.99N 83.90W
03/04/2011 M3.0 INCH CHIPPEWA MI CO-OP OBSERVER
24 HR TOTAL THRU 7 AM. SNOW DEPTH 6 IN.
1108 AM SNOW SAULT STE. MARIE 46.48N 84.37W
03/04/2011 M6.2 INCH CHIPPEWA MI CO-OP OBSERVER
24 HR TOTAL THRU 7 AM. SNOW DEPTH 14 IN.
1108 AM SNOW MORAN 45.99N 84.83W
03/04/2011 M4.0 INCH MACKINAC MI CO-OP OBSERVER
24 HR TOTAL THRU 7 AM. SNOW DEPTH 6 IN.
&&
SCHWARTZLocal storm report, Mar 4, 12:16 PM EST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1216 PM EST FRI MAR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FREEZING RAIN 1 N WELLSTON 44.23N 85.95W
03/04/2011 M0.10 INCH MANISTEE MI CO-OP OBSERVER
24 HR TOTAL THRU 12 PM.
&&
SCHWARTZLocal storm report, Mar 4, 1:30 PM EST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
130 PM EST FRI MAR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM FREEZING RAIN 6 E CADILLAC 44.25N 85.29W
03/04/2011 M0.10 INCH MISSAUKEE MI CO-OP OBSERVER
TOTAL ICING SO FAR TODAY. FREEZING RAIN STILL FALLING.
&&
SCHWARTZLocal storm report, Mar 4, 1:31 PM EST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GAYLORD MI
131 PM EST FRI MAR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM FREEZING RAIN 6 E CADILLAC 44.25N 85.29W
03/04/2011 M0.10 INCH MISSAUKEE MI TRAINED SPOTTER
TOTAL ICING SO FAR TODAY. FREEZING RAIN STILL FALLING.
&&
SCHWARTZLocal storm report, Mar 4, 1:42 PM EST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
142 PM EST FRI MAR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM FREEZING RAIN E KINGSLEY 44.58N 85.54W
03/04/2011 M0.20 INCH GRAND TRAVERSE MI TRAINED SPOTTER
7 HR TOTAL THRU 1 PM.
&&
SCHWARTZThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 4:18 AM EST | Winter Weather Advisory | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Crawford and 13 more | 12 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.